Some Characteristics of Mahalanobis Distance for Bivariate Probability Distributions
Loading...
Date
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Dixie W Publishing Corporation, U. S. A.
DOI
Abstract
The standardized moments or Mahalanobis moments are easily calculated for bivariate elliptical distribution which includes bivariate normal and bivariate t-distributions as special cases. But these are challenging for many bivariate distributions. A set of alternative formulae is developed to derive Mahalanobis moments for any bivariate distribution. The second order Mahalanobis moment accounts for the coefficient of kurtosis. Ideas are illustrated with examples.
Description
Citation
Joarder, A. H. (2008). Some Characteristics of Mahalanobis Distance for Bivariate Probability Distributions. International Journal of Modern Mathematics, 3(3), 315–325.